IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 246 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1569    
    Printed85    
    Emailed0    
    PDF Downloaded104    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 4  |  Page : 523-525

Stavudine induced acute necrotizing pancreatitis with tetany in a pediatric patient


1 Department of Pharmacology, Government Medical College, Bhavnagar, Gujarat, India
2 Department of Pharmacology, GMERS Medical College, Gotri, Vadodara, Gujarat, India

Correspondence Address:
C B Tripathi
Department of Pharmacology, Government Medical College, Bhavnagar, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.99341

Rights and Permissions

A nine year old female patient presented with complaints of severe colicky abdominal pain, vomiting, and tingling with numbness for 3 days. Acute necrotizing pancreatitis associated with tetany due to anti-retroviral therapy was diagnosed. Stavudine was the probable causal agent. Unfortunately, the patient died due to severity of the reaction. High index of suspicion and early withdrawal of the offending drug may prevent further harm in such cases.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow